Cymbalta is, for me, a miserable, miserable drug and I shant take it again, unless I begin to experience some sort of horrific withdrawal symptoms which are equal to or worse than the side effects experienced whilst taking the drug, which only amounted to a duration of 8 days.
Yesterday, I went up to 60mg, wanting to be a good patient and improve quickly. Big mistake. The nausea worsened, the lack of appetite stayed the same, which is to say I was eating NOTHING, no, I mean really, NOTHING, and, overall, it ended up being a wild night.
Mom woke me up around 9:00pm with the entire county-and-surrounding under a tornado warning. Tornados, just the possibility of them, freak me the hell out, but I was too disoriented, sick and nauseated to be too freaked out; I just followed mom to her bedroom where I layed half-heartedly listening to the news coverage on the television, wondering why some local sheriff was calling from outside of the movie theater to report the incredible wind and lightening. I returned to sleep on the broke-ass couch after 10:00pm when everything had calmed down.
I awoke around 5:00am with an upset stomach, to put it nicely for our more dainty readers, my neck and back a massive hot flash, my heart pounding, and broken out in a cold sweat. I thought I was going to pass out, and I was t-e-r-r-f-i-e-d. I figured I was dehydrated, because, again, I hadn't been eating for several days due to the total lack of appetite and nausea, nor had I been drinking much of anything.
So after I was able to stand and make it to the bedroom, I had some toast and started drinking water as much as I could.
I made it through the morning, and made the Executive Decision, Order and Decree that I shall not, unless circumstances previously stated occur, take another dose of the Satan's Candy Cymbalta, which I have not today, and I am glad to report that my appetite has returned, somewhat. I was able to eat more food today than I have in the past two days total.
I still don't feel like kicking my heels up and doing a jig, but I feel better. I just hope that my doctor, my gastroenterologist, or somebody can help me feel healthy again.